On the stability of a rigid body in a magnetostatic equilibrium

Vladimirov, V.A., Moffatt, H.K., Davidson, P.A. and Ilin, K.I. (2003) On the stability of a rigid body in a magnetostatic equilibrium. European Journal of Mechanics - B/Fluids, 22 (5). pp. 511-523. ISSN 0997-7546

Abstract

Metadata

Authors/Creators:
  • Vladimirov, V.A. (vv500@york.ac.uk)
  • Moffatt, H.K.
  • Davidson, P.A.
  • Ilin, K.I.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 26 May 2009 14:59
Last Modified: 26 May 2009 14:59
Published Version: http://dx.doi.org/10.1016/j.euromechflu.2003.08.00...
Status: Published
Publisher: Elsevier
Identification Number: 10.1016/j.euromechflu.2003.08.002

Share / Export

Statistics